# SDR DLL10972161

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COACH CLASS ILLUMINATED DURING FLIGHT.  CYCLED SWITCH IN COCKPIT LIGHTS EXTINGUISHED.  REPLACED EMERGENCY POWER PACKS AT 1R 2L AND 4R DOORS LIGHTS NOW OP NORMAL.
